ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Integral representations of solutions of the heat equation

Djrbashian, A. E. (2002) Integral representations of solutions of the heat equation. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 37 (5). pp. 3-11. ISSN 00002-3043

[img]
Preview
PDF
Download (2113Kb) | Preview

    Abstract

    The paper defines new classes of solutions of the heat equation in half-spaces and presents a series of integral representations for them. On the basis of these formulas boundedness of corresponding integral operators is proved.

    Item Type: Article
    Additional Information: Интегральные представления решений уравнения теплопроводности / А. Е. Джрбашян.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 04 Sep 2012 12:19
    Last Modified: 04 Sep 2012 12:19
    URI: http://mathematics.asj-oa.am/id/eprint/246

    Actions (login required)

    View Item